MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI TIB CUT BLK LM/RL; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI TIB CUT BLK LM/RL; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Catalog Number 202440100
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the items were damaged.Issues did not occur during surgery.Sigma hp uni tib cut blk lm/rl (x2) ¿ cutting slot damaged, blade has hit it and now unable to put saw blade through hole easily.Sigma hp uni tib cut blk rm/ll - cutting slot damaged, blade has hit it and now unable to put saw blade through hole easily.Sigma hp uni anterior chisel ¿ chisel end snapped into two pieces, pieces both disposed of.Sigma hp uni ap keel osteotome ¿ metal keel end bent, no longer fit for use.Sigma hp uni fb keel osteotome - metal keel end bent, no longer fit for use.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: h3, h6 investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5 corrected: h6 (health effect - impact code, health effect - clinical code & medical device problem code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: a.Was there any surgical delay related to the event? this did not happen during the procedure so not applicable.B.Please verify if there was any adverse event/patient harm involved? this did not happen during the procedure so not applicable.C.What do you mean by damaged for the product codes: 202440100 and 202440200? 202440100 - (b)(4) / (10) so2044861 - sigma hp uni tib cut blk lm/rl ¿ cutting slot damaged, blade has hit it and now unable to put saw blade through hole easily ¿ in one piece still.202440100 - (b)(4) / (10) so2044861 - sigma hp uni tib cut blk lm/rl ¿ cutting slot damaged, blade has hit it and now unable to put saw blade through hole easily ¿ in one piece still.202440200 - (b)(4) / (10) so2045688 - sigma hp uni tib cut blk rm/ll - cutting slot damaged, blade has hit it and now unable to put saw blade through hole easily ¿ in one piece still.All items above have a cutting slot ¿ where the saw blade has repeatedly hit this during surgery it had warped the metal causing damage and the saw blade no longer can fit through the cutting slot.All items are still in one piece.

Brand Name
SIGMA HP UNI TIB CUT BLK LM/RL
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22018341
Report Number1818910-2025-07796
Device Sequence Number9411782
Product Code HTZ
UDI-Device Identifier10603295082972
UDI-Public(01)10603295082972(10)SO2044861
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202440100
Device Lot NumberSO2044861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer05/15/2025
05/20/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date05/16/2025
05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown